# SDR AWXA200400237

- Difficulty date: February 21, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 655289416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK .25 INCH CRACK WAS FOUND IN CABIN FLOOR PANEL SUPPORT CHANNEL AT BS 540, LBL 45, WL 208.  MAINTENANCE REMOVED CRACKED FLOOR CHANNEL AT BS 540, FROM LBL 25 TO LBL 45, WL 208; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SOPM 20-50-01 FIG 1 PG 1-8.
